Hello! Last October 15th I went to an Ob-Gyne doctor to have my pap smear and pelvix exam. I was prescribed to take albothyl suppository. I inserted the suppository at bedtime for 3 consecutive nights. And then today while I was in the toilet, I noticed something thick coming out of my vagina. I tried to pull it out and a white paper or semi-rubber like material came out with a slightly greenish discharge. It was so weird I freaked out. Yesterday before this happened, I had a very thick clear mucus discharge and it was too many. I don't know what the heck is going on. Could somebody pls help me?!!!
Albothyl has a selective effect on dead or pathologically altered tissue, producing coagulation with subsequent elimination thus resulting to that paperlike or rubber white discharges. Healthy squamous epithelium is not affected. Since Albothy is a broad antimicrobial spectrum,it destroys the pathogenic germs of the vagina (bacteria, trichomonas and fungi), and enhances the growth of the Lactobacilli (Doderlein's bacilli) responsible for maintaining the physiological acidity of the vagina. Albothyl quickly decreases subjective complaints eg, pruritus, discharge, etc. It possesses potent astringent and hemostatic properties. Re-epithelization is favored by reactive hyperemia in the treated area and by stimulation of the granulation of normal tissues leading to total healing of the tissues.
hi i used albothyl becoz my doctor told me last time,but now its my 4 days using it and i feel stinging and painful on my right ovary.i feel discomfort and i dont sleep well..pls help me what is all about this.i am so worried might appendicitis that i do not know...and i was out of mind thinking only becoz of the albothyl side effects..pls help
hi... i had the same problem.. my gynecologist told me to insert albothyl suppository every other night. not every night and that i should remove the rubber-like first before i insert the medicine. it works...
Are you finished with the treatment of albothyl?
Does it have any other effects other than what you said?
Please help, Im afraid to use it though my OB prescribed it to me.
until now I hesitated,i dont even know if it will give me allergy.
Im allergy prone person..
MY WIFE HAD HER PAP SMEAR AND WAS DIAGNOZED THAT THERE'S MILD INFECTION AND PRESCRIBED TO PUT ALBOTHYL SUPP FOR 6 DAYS AND SHOULD BE TAKEN EVERY OTHER DAY INSIDE HER "V". AFTER ALMOST TWO WEEKS OF MEDICATION, MY WIFE EXPERIENCED ITCHINESS IN HER VIGINAL WALL AND BURNING SENSATION AT THE END OF URINATION. DO YOU THINK THOSE ARE SIDE EFFECTS OF THE MEDICINE, IS IT NORMAL OR COULD POSSIBLY MEANS THAT MEDICINE IS REACTING OR CURING THE INFECTION INSIDE?
after 3 days after my paps smear i had my menstrual period. i am supose to see the result after 5days..when i went to my OB se recommended me to use albothyl. i told hert\ that i have my period nd inform ne that i shoould only insert it after my period or else the med will be non sense..coz it wont work. better use it after ur period.
i inserted albotyl monday night before i sleep.following day as i woke up thers already few paper like...during aftrnoon, i had SEX w/ my partner...despite my doctor told me that during medication it is not yet ollowed. nyt after are sex i checked on my vagina nd i saw some paper like on its opening but i refuse to get it thinking it migth naturally go out following day.. but still im botherd what might coz i had sex...is there any reaction w/ my partner or would it be inerted more inside my vagina..or it would be just fine coz it could be dissolve.tnx!
i also used albothyl for 10 altenative nights, i felt itchy during the seventh capsule til the end with that burning sensation something inside which i dont understand what and why, or if its but normal coz the medicine is combating some virus, germs, or whatever it is...even so i manage to complete the medication as the ob's prescription...please help..
my obgyne told me to use albothyl... during the first insert i already felt pain on my right upper part abdomen... i wonder if this another disease or just a side effect of the med... i'm worried if i had already appendicitis,, kidney stone or what..please inform me
I used Albothyl (7 capsules ) my OB instructed me to insert it every other nights for two weeks, not every night because it's painful. On my 1st night i felt burning sensation and uncomfortable, i even had a hard time sleeping, on the following nights i felt comfortable but on the last 2 days of my medication i felt pain inside and thinking i have UTI. Until earlier this morning, i visited my OB because she scheduled me for Papsmear to check if i still have infection or i'm cured by Albothyl. But she noticed the rubber like cover of the albothyl inside me and she removed it, i panicked because why i have that rubber like thing inside me? My OB explained to me that it normally happens.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.